# SDR UALA2012112806823

- Difficulty date: November 26, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 45,115 hours, 9,698 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 78
- Condition: Faulty
- Location: Posit 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAMV-RIGHT DISPLAYED. REPLACED NR 2 ENG FAMV. PERFORMED AIR SUPPLY TEST FOR NR 2 ENG FAMV. OP CHECKED GOOD.
